MAUDE Adverse Event Report: EMMA (KPA) CAPNOGRAPH KIT; OXIMETER

EMMA (KPA) CAPNOGRAPH KIT; OXIMETER
Model Number 18266
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has been returned to the local facility but has not yet been received at the main office for evaluation.Once returned and investigated, a follow-up report will be submitted.
 
Event or Problem Description
The customer reported the readings were inaccurate.No consequences or impact to patient were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional manufacturing narrative: the returned device was evaluated.During evaluation the device passed all visual and functional testing.During simulation testing, the device passed manual and preset conditions and provided accurate measurements.The unit was found to visually and audibly alarm during alarm conditions.The unit was determined to be functioning as designed.

Brand Name
EMMA (KPA) CAPNOGRAPH KIT
Common Device Name
OXIMETER
MDR Report Key11462224
Report Number3011353843-2021-00059
Device Sequence Number14333176
Product Code CCK
UDI-Device Identifier07350046131743
UDI-Public07350046131743
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K063167
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number18266
Device Catalogue Number3678
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/15/2021
Supplement Date Received by Manufacturer04/19/2021
Initial Report FDA Received Date03/11/2021
Supplement Report FDA Received Date05/13/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1